# SDR AT9900048

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 813-889
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND NUT PLATES CORRODED ON AFT PIT FLOOR SUPPORT AT STA 813 TO STA 889 RIGHT SIDE.  REMOVED AND REPLACED ALL NUT PLATES AND CLEAN ALL CORROSION.  FABRICATED AFT PIT FLOOR SUPPORT CHANNEL, SPLICES, TREATED, PRIMED, REINSTALLED ALL PARTS AND NUT PLATES IAW DC9 SRM 51-10-2, 53-21-0 FIG 10, 51-10-4, 51-10-2A, 51-30-3, 51-30-2, 51-10-3, AND RES NR 982229.  (P/N 1A-390011-1), (P/N 1A-39011-2), (P/N 1A-41600-1), (P/N 1A-41600-2), (P/N 1A-41600-3).
